RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik KRAUNC. Fiz.-Mat. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik KRAUNC. Fiz.-Mat. Nauki, 2017, Number 1(17), Pages 33–43 (Mi vkam190)  

MATHEMATICAL MODELING

Mathematical model of propagation of nerve impulses with regard hereditarity

O. D. Lipko

Vitus Bering Kamchatka State University

Abstract: A mathematical model of the propagation of the nervous pulse of FitzHugh-Nagumo is proposed, which takes into account the effect of heredity. This hereditary model is described by an integro-differential equation with a power kernel - a function of memory. The algorithm for the numerical solution of this model is implemented in a computer program in the environment of symbolic mathematics Maple. With the help of this program, calculated curves - oscillograms, and also phase trajectories were constructed depending on various values of control parameters.

Keywords: hereditarity Model FitzHugh-Nagumo, finite-difference scheme.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation AAAA-A17-117031050058-9


DOI: https://doi.org/10.18454/2079-6641-2017-17-1-33-43

Full text: PDF file (407 kB)
Full text: http:/.../Lip2017-117
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.938
MSC: MSC 34A08
Received: 22.03.2017

Citation: O. D. Lipko, “Mathematical model of propagation of nerve impulses with regard hereditarity”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2017, no. 1(17), 33–43

Citation in format AMSBIB
\Bibitem{Lip17}
\by O.~D.~Lipko
\paper Mathematical model of propagation of nerve impulses with regard hereditarity
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
\yr 2017
\issue 1(17)
\pages 33--43
\mathnet{http://mi.mathnet.ru/vkam190}
\crossref{https://doi.org/10.18454/2079-6641-2017-17-1-33-43}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3657105}
\elib{http://elibrary.ru/item.asp?id=29094397}


Linking options:
  • http://mi.mathnet.ru/eng/vkam190
  • http://mi.mathnet.ru/eng/vkam/y2017/i1/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Vestnik KRAUNC. Fiziko-Matematicheskie Nauki Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
    Number of views:
    This page:835
    Full text:24
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019